I am having ankle swelling.I need to know why it has been going on for a while.I am on 40mg of lasix and taking potassium how much potassium do I need to take wit 40 mg of lasix.Any help will be appericated
It is difficult to comment given the limited amount of information. It appears that your doctor may think that you have too much fluid. Lasix (also known as furosemide) is in a class of medicines known as diuretics. Diuretics cause you to urinate and lose some of the excess fluid. When taking these diuretics, you also lose potassium which is why your doctor has given you the potassium replacement pills. Everyone is different in terms of how much potassium they lose so your doctor will likely check your potassium levels and adjust your potassium supplementation accordingly.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.